# SDR DALA2023080406320

- Difficulty date: May 22, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 110,115 hours, 16,321 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMED FLAG INOP. CORRECTIVE ACTION: REMOVED AND REPLACED DAMAGED R1 DOOR ARM FLAG IAW B767-300, AMM 52-11. MEL AND PLACARD REMOVED. OPS CHECK GOOD.
